MAUDE Adverse Event Report: TRIMED INC QUICK GUIDE, 1.8MM

TRIMED INC QUICK GUIDE, 1.8MM
Model Number GUIDEQ-1.8
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
A trimed sales representative reported on (b)(6) 2021 that the guideq-1.8 from a wrist fixation set had "not for human use" laser marked on the bottom of the drill guide.He stated this device was found during a routine check of his tray and that he is unsure if the device had come in contact with a patient but doesn't believe this issue caused any additional patient harm or delay in surgery.

Brand Name
QUICK GUIDE, 1.8MM
Common Device Name
QUICK GUIDE, 1.8MM
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key12433457
Report Number2031009-2021-00004
Device Sequence Number11610965
Product Code LXH
UDI-Device Identifier00842188112898
UDI-Public00842188112898
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDEQ-1.8
Device Catalogue NumberGUIDEQ-1.8
Device Lot NumberBA19001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;